# SDR SWAA001390

- Difficulty date: July 26, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 18,928 hours, 16,892 cycles
- Engine: Ge CFM56*
- Engine time: 18,496 hours, 16,463 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNED OIL ODOR NOTICED DURING TAKEOFF, CLIMB AND DESCENT.  REMOVED AND REPLACED BOTH ACM''''S C/W NR 1 ENG BORESCOPE INSP AND FOUND EVIDENCE OF OIL RESIDUE AT COMPRESSOR SECTION BLADES.  REMOVED AND REPLACED NR 1 ENG PER MM.
